# SDR AALA20130912024

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 83,035 hours, 13,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR EMERGENCY SIGN LOWER PORTION LIGHTS INOPERATIVE.  REPLACED LAMPS FOR RT NR 2 DOOR EMERGENCY EXIT SIGN LOWER PORTION LIGHTS.  OPERATIONS CHECKED NORMAL.
